# SDR CALA2022020100282

- Difficulty date: January 31, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 60,784 hours, 26,554 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Control Unit
- Part number: E21327006
- Part serial: 5694
- Condition: Unserviceable
- Location: E/E
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D, O

## Discrepancy

BRAKE SYS 1 FAULT, SYS RESET THEN FAULT CAME BACK LOCKED FOR FIX ITEM UNLOCKED FOR CLEARING ACTION. REMOVED AND REPLACED #1 BSCU PER AMM 32-42-34-400AND TESTED OK, LAND VERIFY PASSED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1248627  SN OFF 5694 UNIT, BRAKE STE  OFF 31-3242-9-0001 5694 ON 31-3242-9-0001 1719
